# SDR AT9900495

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Misdrilled
- Location: Bs 541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND MISDRILLED HOLE IN INTERCOSTAL SUPPORT FITTING AT BS 541 L-24R.  REMOVED FITTING, SPOT FACE HOLE, NDT VERIFIED NO CRACKS.  PLUG HOLE WITH HL-18 HI-LOK IAW DC9 SRM 51-30-5 AND TIMCO RES NR 07654.
